# SDR USAA2013031100025

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 53,815 hours, 19,872 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG1942
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON LEFT ELEVATOR UPPER SURFACE APPROX 17 INCHES FROM TRAILING EDGE & 93 INCHES FROM OUTBOARD EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11.
